# SDR 05FDEA02233

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 24,324 hours, 16,041 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2279
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE ALARM NR 4 ILLUMINATED WITH ASSOCIATED BELL .WENT OUT 2 MIN AFTER ILLUMINATION , NO OTHER INDICATIONS OF FIRE WERE PRESENT.  REMOVED AND REPLACED THE NR 4 SMOKE DETECTOR PER B727-200 MM 26-16-001-4, OPS CHECK GOOD, OK FOR SERVICE.  *S/D*  REMOVED AND REPLACED THE NR 4 SMOKE DETECTOR PER B727-200 M/M 26-16-001-4.  OP'S CHECK GOOD OK FOR SERVICE.
